Skip to main content

References References

Andrei A. Agrachev and Yuri L. Sachkov, Control theory from the geometric viewpoint, Encyclopaedia of Mathematical Sciences, vol. 87, Springer-Verlag, Berlin, (2004), Control Theory and Optimization, II.
Andrei A. Ardentov, Enrico Le Donne, and Yuri L. Sachkov, Sub-Finsler geodesics on the Cartan group, Regul. Chaotic Dyn. 24 (2019), no. 1, 36–60.
A. A. Ardentov and Yu. L. Sachkov, Cut time in sub-Riemannian problem on Engel group, ESAIM Control Optim. Calc. Var. 21 (2015), no. 4, 958–988.
Z. M. Balogh and A. Calogero, Infinite geodesics of sub-Finsler distances in the Heisenberg groups, ArXiv e-prints (2018), arXiv:1807.10369
Zoltán M. Balogh, Katrin Fässler, and Hernando Sobrino, Isometric embeddings into Heisenberg groups, Geom. Dedicata 195 (2018), 163–192.
Davide Barilari, Ugo Boscain, Enrico Le Donne, and Mario Sigalotti, Sub-Finsler structures from the time-optimal control viewpoint for some nilpotent distributions, J. Dyn. Control Syst. 23 (2017), no. 3, 547–575.
D. Barilari, Y. Chitour, F. Jean, D. Prandi, and M. Sigalotti, On the regularity of abnormal minimizers for rank 2 sub-Riemannian structures, ArXiv e-prints (2018). arXiv:1804.00971
André Belotto da Silva, Alessio Figalli, Adam Parusiński, and Ludovic Rifford, Strong Sard Conjecture and regularity of singular minimizing geodesics for analytic sub-Riemannian structures in dimension 3, ArXiv e-prints (2018). arXiv:1810.03347
Dmitri Burago, Yuri Burago, and Sergei Ivanov, A course in metric geometry, Graduate Studies in Mathematics, vol. 33, American Mathematical Society, Providence, RI, (2001).
Eero Hakavuori and Enrico Le Donne, Non-minimality of corners in subriemannian geometry, Invent. Math. 206 (2016), no. 3, 693–704.
Eero Hakavuori and Enrico Le Donne, Blowups and blowdowns of geodesics in Carnot groups, ArXiv e-prints (2018). arXiv:1806.09375
Ville Kivioja and Enrico Le Donne, Isometries of nilpotent metric groups, J. Éc. polytech. Math. 4 (2017), 473–482.
Enrico Le Donne and Alessandro Ottazzi, Isometries of Carnot groups and sub-Finsler homogeneous manifolds, J. Geom. Anal. 26 (2016), no. 1, 330–345.
Enrico Le Donne and Séverine Rigot, Besicovitch covering property on graded groups and applications to measure differentiation, J. Reine Angew. Math. 750 (2019), 241–297.
Roberto Monti, Alessandro Pigati, and Davide Vittone, Existence of tangent lines to Carnot-Carathéodory geodesics, Calc. Var. Partial Differential Equations 57 (2018), no. 3, Art. 75, 18.
Roberto Monti, Alessandro Pigati, and Davide Vittone, On tangent cones to length minimizers in Carnot-Carathéodory spaces, SIAM J. Control Optim. 56 (2018), no. 5, 3351–3369.
Pierre Pansu, Métriques de Carnot-Carathéodory et quasiisométries des espaces symétriques de rang un, Ann. of Math. (2) 129 (1989), no. 1, 1–60.
R. Tyrrell Rockafellar, Convex analysis, Princeton Mathematical Series, no. 28, Princeton University Press, Princeton, N.J. (1970).